MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM; CELL SAVER ELITE SET - 125ML

HAEMONETICS CORPORATION CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM; CELL SAVER ELITE SET - 125ML
Model Number CSE-P-125
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Blood or Lymphatic problem (4434)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.Patient received a donor transfusion as none of the processed blood could be reinfused due to the reported particles.Processed blood with black particles observed was not given to patient.The estimated blood loss was 250 ml.The samples were discarded by hospital as they stated there were very few particles present and it would be difficult to evaluate.Without returned sample, haemonetics was unable to evaluate to confirm complaint or determine root cause.
 
Event or Problem Description
On july 27, 2021 haemonetics was notified of unidentified black particles seen in rbc bag which was observed during a procedure in the (b)(6), utilizing the cell saver® elite® autotransfusion system and cell saver® elite set - 125 ml.

Brand Name
CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM
Common Device Name
CELL SAVER ELITE SET - 125ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key12371310
Report Number1219343-2021-00119
Device Sequence Number4115742
Product Code CAC
UDI-Device Identifier10812747016537
UDI-Public(01)10812747016537(17)230924(10)0920057
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Model NumberCSE-P-125
Device Lot Number920057
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;